Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 18, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Oct 7, 2014, 4:36 PM EDT for Lincoln County, Kentucky. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2014, 4:36 PM EDT (20:36 UTC)
- Expired
- Oct 7, 2014, 4:55 PM EDT
- In force
- 19 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 4:38 PM EDT | HAIL 1 | Crab Orchard, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 2:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
446
WFUS53 KLMK 072036
TORLMK
KYC137-072055-
/O.NEW.KLMK.TO.W.0018.141007T2036Z-141007T2055Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 455 PM EDT
* AT 433 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES SOUTH OF STANFORD...AND MOVING EAST AT
35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
LINCOLN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
BROUGHTENTOWN...CRAB ORCHARD...TURKEYTOWN AND DOG WALK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3742 8447 3741 8447 3735 8449 3741 8468
3750 8463 3749 8444 3747 8444
TIME...MOT...LOC 2036Z 282DEG 31KT 3743 8460
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
EER1 follow-up statement
553
WWUS53 KLMK 072049 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT TUE OCT 7 2014
KYC137-072059-
/O.EXP.KLMK.TO.W.0018.000000T0000Z-141007T2055Z/
LINCOLN KY-
449 PM EDT TUE OCT 7 2014
...THE TORNADO WARNING FOR EAST CENTRAL LINCOLN COUNTY WILL EXPIRE AT
455 PM EDT/355 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3742 8447 3741 8447 3735 8449 3741 8468
3750 8463 3749 8444 3747 8444
TIME...MOT...LOC 2049Z 282DEG 31KT 3740 8446
$$
EERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 7, 3:21 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Oct 7, 3:21 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 321 PM EDT Tue Oct 7 2014 .SHORT TERM (Now through Wednesday Night)... Issued at 320 PM EDT Tue Oct 7 2014 ...Strong to Severe Storms Possible Late This Afternoon and Evening... The synoptic pattern this afternoon features a deamplifying trough across the eastern CONUS, with an upstream ridge over the western CONUS. This regime will continue to flatten out through the short term period, bringing more tranquil conditions. A severe thunderstorm has already erupted this afternoon over portions of southern IN and northern KY. This storm continues to ride along an effective warm front, which resides across southern IN southeast into the Bluegrass region of Kentucky. As of 315PM EDT, it was slightly elevated, but could become surface-based at any time as temperature/moisture advection continue to the south. Given favorable effective SRH values of 200-300+ m2/s2, this storm will continue to be watched for tornadic potential. Considerable uncertainty continues in just how far southwest convection will develop late this afternoon/evening. Coordinated with SPC and put out the tornado watch as far south as a line from Hart to Casey County. However, think the best coverage of thunderstorms will likely remain north of this, across portions of the Northern Bluegrass. More scattered convection could affect these southern areas this evening, likely after 22Z as a weakly convergent front pushes into the region. Given only weak convergence, coupled with building heights aloft and associated mid-level subsidence, it is uncertain how robust these storms will be able to get. Bottom line is: highest confidence in severe and associated tornado threat across northern KY (northern Bluegrass), with less confidence in the severe threat further southwest across central KY. In addition to the tornado threat, large hail and damaging winds will be possible. Otherwise, convection will push east tonight, as we finally see a reprieve from precipitation chances. Clouds should clear out overnight, which will help with the viewing of the lunar eclipse Wednesday morning. Overnight lows will fall into the upper 40s to mid 50s. On Wednesday, skies will turn partly cloudy as the upper-level flow turns more zonal. Given the expected sunshine and warmer 850mb temperatures, highs should top out in the low to mid 70s, making for quite a pleasant day. The next system will approach the region from the southwest late Wednesday night into early Thursday morning. Isentropic ascent will commence as the flow rides up a sharpening warm front across portions of western TN. This may lead to some showers or an isolated storm pushing into portions of southern KY toward 12Z Thursday. Overnight lows will range from the mid 40s northeast (northern Bluegrass) to the mid 50s southwest (near Bowling Green). .LONG TERM (Thursday through Tuesday)... Issued at 315 PM EDT Tue Oct 7 2014 ...Periods of rain expected late this week through the weekend... We will be in an active weather pattern through the long term with multiple rounds of showers and thunderstorms expected. For Thursday a weak disturbance will dive towards the region in the northwest flow aloft. In addition a boundary will set up across central Kentucky. Scattered showers and thunderstorms are expected to develop during the day. Rain chances will be on the increase Thursday night with likely showers and thunderstorms continuing on Friday as an elongated area of low pressure moves into the region from the southwest. With ample moisture feeding into this system from the south and southwest some of these showers could produce moderate to heavy rainfall at times. As the low moves off to the northeast it will slowly drag a cold front through central Kentucky. Rounds of showers and possibly a few thunderstorms will continue through the weekend as the boundary stalls and multiple disturbances ride along it. This boundary will eventually push back to the north as a low moves into southern Indiana. The models begin to diverge in their solutions towards the end of the long term. Thus will continue to carry just 30-40% chance of precipitation through Monday. Temperatures will be quite variable from north to south across the region this weekend and will depend on precipitation coverage as well as how far south the front sinks. A warm up is expected early next week with temperatures rising into the mid 70s Monday. && .AVIATION (18Z TAF Update)... Issued at 121 PM EDT Tue Oct 7 2014 Several rounds of convection continue to plague terminals early this afternoon. One round continues to push east and will affect KLEX very shortly. A second round is pushing in from the northwest, and may build back to the southwest, affecting KSDF and KLEX. KBWG looks to be on the southern edge of the better forcing with a building capping inversion. Will cautiously take precip out of the KBWG TAF with this issuance, and continue to monitor. Outside of any convection, expect VFR conditions with gusty winds around 25 knots, perhaps approaching 30 knots (especially at KBWG) at times. Otherwise, convection will push east of all terminals tonight, as some drier air finally works into the region. Clouds should scatter out as winds relax overnight into Wednesday, with VFR conditions expected. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........EER Aviation..........KJD
Hazardous weather outlook, Oct 7, 2:31 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 231 PM EDT TUE OCT 7 2014 INZ076>079-084-090>092-KYZ025-028>043-045>049-053>057-063>067-081845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD 231 PM EDT TUE OCT 7 2014 /131 PM CDT TUE OCT 7 2014/ ...TORNADO WATCH 523 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON INTO THE EVENING...SOME OF WHICH MAY BE STRONG TO SEVERE. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ083-089-KYZ023-024-026-027-061-062-070>078-081-082-081845- DUBOIS IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...JASPER...TELL CITY...HAWESVILLE... HARDINSBURG...BEAVER DAM...LEITCHFIELD...MORGANTOWN...BROWNSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 131 PM CDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREATS WITH THIS ACTIVITY WILL BE CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND SOME GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/EER
In the hours before
Local storm report, Oct 7, 3:45 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 10 NNE FRANKFORT 38.32N 84.80W
10/07/2014 E1.00 INCH FRANKLIN KY TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL IN THE PEAKS MILL AREA
&&
EVENT NUMBER LMK1400894
RLLocal storm report, Oct 7, 4:01 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL PLEASUREVILLE 38.35N 85.11W
10/07/2014 E0.88 INCH HENRY KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400895
RLSpecial weather statement, Oct 7, 4:04 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT TUE OCT 7 2014
KYZ056-057-066-067-072035-
CASEY KY-GARRARD KY-LINCOLN KY-MADISON KY-
404 PM EDT TUE OCT 7 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
LANCASTER TO STANFORD TO 10 MILES NORTH OF LIBERTY...AND MOVING EAST
AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
STANFORD...
CARTERSVILLE AND MAYWOOD...
SLATE LICK...
BIGHILL AND MCKINNEY...
HIGHLAND AND JUMBO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3752 8420 3751 8427 3753 8434 3752 8435
3750 8435 3747 8438 3748 8444 3741 8447
3741 8451 3748 8504 3753 8496 3753 8490
3755 8484 3757 8414
TIME...MOT...LOC 2004Z 270DEG 38KT 3754 8446 3749 8464
3746 8496
EERLocal storm report, Oct 7, 4:13 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL PARIS 38.21N 84.26W
10/07/2014 E0.50 INCH BOURBON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400896
RLLocal storm report, Oct 7, 4:16 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL PARIS 38.21N 84.26W
10/07/2014 E0.70 INCH BOURBON KY CO-OP OBSERVER
&&
EVENT NUMBER LMK1400897
RLLocal storm report, Oct 7, 4:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG CYNTHIANA 38.39N 84.30W
10/07/2014 HARRISON KY EMERGENCY MNGR
BARNS AND SMALL BUILDINGS BLOWN DOWN IN THE WORNALL
LANE AREA AS WELL AS SEVERAL TREES DOWN
&&
EVENT NUMBER LMK1400898
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:01 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 6, 8:03 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 62 min |
| Oct 6, 8:14 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 21 min |
| Oct 6, 8:21 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 59 min |
| Oct 6, 8:23 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 27 min |
| Oct 6, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 23 min |
| Oct 6, 8:38 PM EDT | Special Weather Statement | LMK | Franklin, Shelby | 27 min |
| Oct 6, 8:39 PM EDT | Special Weather Statement | LMK | Adair | 46 min |
| Oct 6, 8:43 PM EDT | Special Weather Statement | LMK | Nelson | 32 min |
| Oct 6, 8:59 PM EDT | Special Weather Statement | LMK | Jessamine, Mercer | 31 min |
| Oct 6, 9:50 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 30 min |
| Oct 6, 10:28 PM EDT | Special Weather Statement | LMK | Rockcastle | 22 min |
| Oct 7, 1:59 AM EDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 46 min |
| Oct 7, 2:27 AM EDT | Special Weather Statement | LMK | Edmonson, Hart | 18 min |
| Oct 7, 2:34 AM EDT | Special Weather Statement | LMK | Casey, Lincoln, Taylor | 31 min |
| Oct 7, 2:45 AM EDT | Special Weather Statement | LMK | Butler | 20 min |
| Oct 7, 3:08 AM EDT | Special Weather Statement | LMK | Butler, Edmonson, Hart | 42 min |
| Oct 7, 3:21 AM EDT | Special Weather Statement | LMK | Boyle | 19 min |
| Oct 7, 3:49 AM EDT | Special Weather Statement | LMK | Edmonson, Green, Hart | 31 min |
| Oct 7, 4:06 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 29 min |
| Oct 7, 4:22 AM EDT | Severe Thunderstorm Warning | LMK | Adair | 28 min |
| Oct 7, 4:27 AM EDT | Special Weather Statement | LMK | Green | 28 min |
| Oct 7, 4:34 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe, Russell | 31 min |
| Oct 7, 4:39 AM EDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Oct 7, 4:58 AM EDT | Special Weather Statement | LMK | Russell | 22 min |
| Oct 7, 5:03 AM EDT | Severe Thunderstorm Warning | LMK | Russell | 13 min |
| Oct 7, 9:27 AM EDT | Special Weather Statement | LMK | Harrison | 28 min |
| Oct 7, 11:47 AM EDT | Special Weather Statement | LMK | Meade | 28 min |
| Oct 7, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 7, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 31 min |
| Oct 7, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby, Woodford | 30 min |
| Oct 7, 3:43 PM EDT | Tornado Warning | LMK | Harrison, Scott | 32 min |
| Oct 7, 3:48 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 32 min |
| Oct 7, 4:04 PM EDT | Special Weather Statement | LMK | Lincoln | 31 min |
| Oct 7, 4:12 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 28 min |
| Oct 7, 4:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 32 min |
| Oct 7, 4:18 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 14 min |
| Oct 7, 4:20 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 30 min |
| Oct 7, 6:08 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Oct 7, 6:11 PM EDT | Tornado Warning | LMK | Henry, Oldham, Shelby | 24 min |
| Oct 7, 6:22 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 16 min |
| Oct 7, 6:36 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Oct 7, 6:42 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas, Scott | 43 min |
| Oct 7, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 30 min |
| Oct 7, 6:49 PM EDT | Tornado Warning | LMK | Bourbon | 31 min |
| Oct 7, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 30 min |
| Oct 7, 7:03 PM EDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 32 min |
| Oct 7, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 22 min |
| Oct 7, 7:30 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette, Scott | 25 min |
| Oct 7, 7:43 PM EDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 7:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 30 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.